On weighted integrability of trigonometric series and $L\sp 1$-convergence of Fourier series release_wd7p3f47bjeohmc6fh3tutgjki

by William O. Bray, Časlav V. Stanojević

Published in Proceedings of the American Mathematical Society by American Mathematical Society (AMS).

1986   Volume 96, p53-53

Archived Files and Locations

application/pdf  569.6 kB
file_wxaoexx6kjabbj6tvpcsr6ol3u
web.archive.org (webarchive)
www.ams.org (web)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Date   1986-01-01
Language   en ?
Proceedings Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0002-9939
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 0dc7675c-a129-4d68-9a63-c0985b2a404b
API URL: JSON